TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access A

Norms over bifuzzy submodules

*

* Corresponding author · click or hover a name for details

pp. 359–376Vol. 26Issue 2March 2022DOI: 10.1080/09720529.2021.1938985 Crossmark XML
Received:
01 Sep 2020
Accepted:
05 Jan 2021
Published Online:
23 Feb 2022
Article type:
A
Language:
EN
Article no.:
JDMSC-1310
Pages:
359–376

Abstract

In this work, we introduce the concepts of bifuzzy submodules under norms and consider some of their properties and structured characteristics. Also, we investigate the intersection and direct product of them and obtaion some new results. Finally, we investigate their properties under homomorphisms of modules.

Keywords

Subject Classifications

03E7247A3006F2555N4513B10

References

  1. M. T. Abu Osman, On some products of fuzzy subgroups, Fuzzy Sets and Systems, 24 (1987), 79-86. [Crossref], [Web of Science ®], [Google Scholar]
  2. C. Alsina et al., On some logical connectives for fuzzy set theory, J. Math. Anal. Appl, 93(1983), 15-26. [Crossref], [Web of Science ®], [Google Scholar]
  3. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87-96. [Crossref], [Web of Science ®], [Google Scholar]
  4. K. T. Atanassov, New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems, 61(1994), 137-142. [Crossref], [Web of Science ®], [Google Scholar]
  5. J. J. Buckley and E. Eslami, An introduction to fuzzy logic and fuzzy sets, Springer-Verlag Berlin Heidelberg GmbH, (2002). [Crossref], [Google Scholar]
  6. T. Gerstenkorn and J. Manko, Bifuzzy probabilistic sets, Fuzzy Sets and Systems, 71 (1995), 207-214. [Crossref], [Web of Science ®], [Google Scholar]
  7. M. M. Gupta and J. Qi, Theory of T-norms and fuzzy inference methods, Fuzzy Sets and Systems, 40(1991), 431-450. [Crossref], [Web of Science ®], [Google Scholar]
  8. U. Hohle, Probabilistic uniformization of fuzzy topologies, Fuzzy Sets and Systems, 1(1978), 311-332. [Crossref], [Google Scholar]
  9. D. Klaua, An early approach toward graded identity and graded membership in set theory, Fuzzy Sets and Systems, 161(2010), 2369–2379. [Crossref], [Web of Science ®], [Google Scholar]
  10. D. S. Malik, J. N. Mordeson and M. K. Sen, Fundamentals of Abstract Algebra, McGraw Hill, (1997). [Google Scholar]
  11. P. M. Rad and L. A. Mahdavi, A note on the intersection graph of submodules of a module, Journal of Interdisplinary Mathematics, 22(4) (2019), 493-502. [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  12. R. Rasuli, Fuzzy Ideals of Subtraction Semigroups with Respect to A t-norm and A t-conorm, The Journal of Fuzzy Mathematics Los Angeles, 24 (4) (2016), 881-892. [Google Scholar]
  13. R. Rasuli, Fuzzy modules over a t-norm, Int. J. Open Problems Compt. Math., 9 (3) (2016), 12-18. [Crossref], [Google Scholar]
  14. R. Rasuli, Fuzzy Subrings over a t-norm, The Journal of Fuzzy Mathematics Los Angeles, 24 (4) (2016), 995-1000. [Google Scholar]
  15. R. Rasuli, Norms over intuitionistic fuzzy subrings and ideals of a ring, Notes on Intuitionistic Fuzzy Sets, 22 (5) (2016), 72-83. [Google Scholar]
  16. R. Rasuli, Norms over fuzzy Lie algebra, Journal of New Theory, 15(2017), 32-38. [Google Scholar]
  17. R. Rasuli, Fuzzy subgroups on direct product of groups over a t-norm, Journal of Fuzzy Set Valued Analysis, 3(2017), 96-101. [Crossref], [Google Scholar]
  18. R. Rasuli, Characterizations of intuitionistic fuzzy subsemirings of semirings and their homomorphisms by norms, 
Views: 169Downloads: 114Citations: 0